MAUDE Adverse Event Report: C.R. BARD INC. (COVINGTON) -1018233 BARDEX® LUBRICATH® FOLEY CATHETER HOTTER MODEL

C.R. BARD INC. (COVINGTON) -1018233 BARDEX® LUBRICATH® FOLEY CATHETER HOTTER MODEL
Catalog Number 6003L22
Medical Device Problem Code Complete Blockage (1094)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/12/2026
Type of Reportable Event Malfunction
Event or Problem Description
It was reported by urology over the previous four months that this latex foley catheter was not functioning correctly.The dr.Had two patients in pacu whose catheters failed (unable to drain their bladder) (dr.Pt 2), and the dr.Had three patients with the same issue (dr pt 1, dr pt 2, dr pt 3).Today, they first tested this catheter (in the picture) on the back table to see if both openings were patent; one was patent, but the second (the lower port on the foley) was not.Then connected it to the anesthesia air insufflator to see if it was simply stuck, but it failed again.The dr.And customer agreed to open another catheter from the same lot to determine whether there was a trend, and that catheter worked.However, before the patient was ready to leave the room, the flow stopped again.A small piece of tissue from the turp was found in it, but since the dr.Was already concerned about the reliability of this catheter and changed it to a different one.The 22f 3way coude foley had been receiving multiple complaints from both drs.Today, the dr.Reported another issue.The patient in pacu had not been having adequate output or good cbi following aquablation.The dr.Removed the 22f coude, assuming it was clotted off.Unfortunately, it turned out to be another defective 22f 3way coude rather than a clot.As a result, the patient experienced additional pain while a different type of foley catheter had to be inserted while they were awake and uncomfortable.Customer checked to see whether this could have been tied to a single defective lot, but the urology cart contained multiple lot numbers.
 
Additional Manufacturer Narrative
The investigation is still in progress.Once the investigation is complete a supplemental report will be filed.Udi format updated with available product information per gudid.H11: section a through f: the information provided by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant/reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.

Brand Name
BARDEX® LUBRICATH® FOLEY CATHETER HOTTER MODEL
Common Device Name
FOLEY CATHETER
Manufacturer (Section D)
C.R. BARD INC. (COVINGTON) -1018233
8195 industrial blvd
covington GA 30014
Manufacturer (Section G)
C.R. BARD INC. (COVINGTON) -1018233
8195 industrial blvd
covington GA 30014
Manufacturer Contact
xeeroy rada
8195 industrial blvd
covington, GA 30014
7707846100
MDR Report Key24456401
Report Number1018233-2026-01280
Device Sequence Number9968796
Product Code KOD
UDI-Device Identifier00801741018886
UDI-Public(01)00801741018886(17)280731(10)NGKW0683
Combination Product (Y/N)N
Initial Reporter StateCO
Initial Reporter CountryUS
PMA/510(K) Number
K922431
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other,Health Professional,User Facility,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 02/25/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number6003L22
Device Lot NumberNGKW0683
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/12/2026
Initial Report FDA Received Date02/26/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown